Jump to content

  • helpline
  • donate

E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

How can I minimise the end of the dose shaking


  • Please log in to reply
3 replies to this topic

#1 Appa

Appa

    Newbie

  • Members
  • Pip
  • 8 posts

Posted 01 February 2013 - 05:37 AM

Doctor

I am trying combination of Madopar 200/50 and stalevo 200/50/200 to better outcome. I am trying this for last few weeks. I take my first dose Madopar 10:00 AM, Stalevo12:00PM, Stalevo 3:00PM, Madopar 6:00pm. Everything is OK 9:00 PM. Around 9:00PM my left leg and left hand start to shake. Sometimes very violently. This will last for 90/120 minutes.
Even if I take another dose around 9:00PM, around mid-night leg and hand start shaking for 90/120 minutes and disturb my sleep. Basically three hours after my last dose this happens. Everyday around 90/120 minutes I am suffering from this hand and leg shaking at the end of my last dose. How can I minimise the end of the dose shaking?

#2 Dr. Okun

Dr. Okun

    Advanced Member

  • Ask the Doctor Moderators
  • PipPipPip
  • 5,521 posts
  • LocationUniversity of Florida

Posted 01 February 2013 - 08:16 AM

One simple solution is to ask your doctor about moving your doses closer together and adding a dose on the end of the day; and maybe even one if you wake up at night.

Michael S. Okun, M.D.

Author of Amazon Kindle and Paperback 10 Breakthrough Therapies for Parkinson's Disease
Author of the Amazon Bestseller Parkinson's Treatment: 10 Secrets to a Happier Life
National Medical Director | NPF
UF Center for Movement Disorders & Neurorestoration
Read More about Dr. Okun at: http://movementdisor...hael-s-okun-md/
or Visit Parkinson's Disease treatment and research blogs at:
NPF's What's Hot in Parkinson's disease
or his parkinsonsecrets.com blog for treatment tips


#3 gmk

gmk

    Advanced Member

  • Members2
  • PipPipPip
  • 186 posts

Posted 04 February 2013 - 09:19 AM

Make your treatment as simple as possible.
Ask your MDS to change your therapy to Sinemet.
gmk

#4 Dr. Okun

Dr. Okun

    Advanced Member

  • Ask the Doctor Moderators
  • PipPipPip
  • 5,521 posts
  • LocationUniversity of Florida

Posted 04 February 2013 - 05:01 PM

That is one very good philosophy and worthy of suggestion to your MDS.

Michael S. Okun, M.D.

Author of Amazon Kindle and Paperback 10 Breakthrough Therapies for Parkinson's Disease
Author of the Amazon Bestseller Parkinson's Treatment: 10 Secrets to a Happier Life
National Medical Director | NPF
UF Center for Movement Disorders & Neurorestoration
Read More about Dr. Okun at: http://movementdisor...hael-s-okun-md/
or Visit Parkinson's Disease treatment and research blogs at:
NPF's What's Hot in Parkinson's disease
or his parkinsonsecrets.com blog for treatment tips





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users